# SDR CALA2022100302592

- Difficulty date: October 1, 2022
- Submitted: October 3, 2022
- Operation: Air carrier
- Aircraft: N27205
- Make and model: Boeing 737824
- Aircraft serial: 30577
- Aircraft time: 68,717 hours, 24,957 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: ADD71701700
- Part serial: 184244
- Condition: Discharged
- Location: M1694
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

REMOVE AND REPLACE BATTERY PACK M1694 FOR SDR TRACKING PURPOSES ONLY (REF AAR NR 99949347)
